# SDR YENA2022021000055

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 1,676 hours, 252 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT # 44, LGW-JFK. FORWARD & AFT CARGO DET FAULT ; SDF SYS #2 SHOWS CIDS 1 SDF 1 FAULT - RESET CIDS DIR 1 & 2 PER TSM 26-17-00-810-823-A RESET NORMAL REF L/P 3295059-2 FOR GROUND VERIFICATION OF SYSTEM. PERFORMED GROUND VERIFICATION OF CIDS 1, CIDS 2, SDF 1, SDF 2 PER AMM 26-10-00-710-801-A AND CARGO SMOKE PTT TEST IAW AMM 26-16-00-710. OPS CHECK OK. A/C OK FOR CONT SVC
